# SDR SIMA2025010721803

- Difficulty date: December 18, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000296
- Aircraft time: 26,020 hours, 22,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC F010622. RIGHT HORIZONTAL STABILIZER RIB 12 IS CRACKED. REMOVED, DRILLED AND INSTALLED RIVETS THROUGH LOWER SKIN AND FRONT SPAR FOR NEW RIB IAW EO EJ-5500-006. INSTALLED RH HORIZONTAL STAB RIB 12 IAW EO# EJ-5500-006.
